The potential of anisotropy in the theory of elasticity
Doklady Akademii Nauk, Tome 197 (1971) no. 3, pp. 547-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_3_a12,
author = {S. D. Volkov},
title = {The potential of anisotropy in the theory of elasticity},
journal = {Doklady Akademii Nauk},
pages = {547--549},
year = {1971},
volume = {197},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a12/}
}
S. D. Volkov. The potential of anisotropy in the theory of elasticity. Doklady Akademii Nauk, Tome 197 (1971) no. 3, pp. 547-549. http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a12/